# SDR MALA010401

- Difficulty date: April 11, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 450
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23020021
- Part serial: 98275
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

RT GEN OVERTEMP AND RAMP PERSONNEL SHIGNALED SMOKE AND SPARKS FROM RIGHT SIDE ON FLIGHT 2747 OUT OF ATW.  SHUTDOWN ENGINE.  MAINTENANCE REPLACED RT DC GENERATOR PN 23020-031 SN/ON 4307 SN/OFF 98275. OPS CHECK GOOD
